RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 3, Pages 297–306 (Mi tmf3668)  

This article is cited in 2 scientific papers (total in 2 papers)

Triviality conditions for the $S$-matrix in the Haag–Ruelle scattering theory

V. D. Koshmanenko


Abstract: In the framework of Hepp's formulation of Haag–Ruelle scattering theory, some conditions for the asymptotic fields to be identical are found. In particular, it is shown that the theory is trivial if an invertible operator relationship (whose boundedness is not assumed) exists between the states of the interpolating field and the states of one of the asymptotic fields.

Full text: PDF file (1124 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:3, 533–539

Bibliographic databases:

Received: 28.04.1972

Citation: V. D. Koshmanenko, “Triviality conditions for the $S$-matrix in the Haag–Ruelle scattering theory”, TMF, 15:3 (1973), 297–306; Theoret. and Math. Phys., 15:3 (1973), 533–539

Citation in format AMSBIB
\Bibitem{Kos73}
\by V.~D.~Koshmanenko
\paper Triviality conditions for the $S$-matrix in the Haag--Ruelle scattering theory
\jour TMF
\yr 1973
\vol 15
\issue 3
\pages 297--306
\mathnet{http://mi.mathnet.ru/tmf3668}
\zmath{https://zbmath.org/?q=an:0302.47006}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 3
\pages 533--539
\crossref{https://doi.org/10.1007/BF01094557}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3668
  • http://mi.mathnet.ru/eng/tmf/v15/i3/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Koshmanenko, “Haag–Ruelle scattering theory as scattering theory in different state spaces”, Theoret. and Math. Phys., 38:2 (1979), 109–119  mathnet  crossref  mathscinet
    2. K. Yu. Dadashyan, S. S. Horuzhy, “Conditional expectations on von Neumann algebras and the causal independence of quantized fields”, Theoret. and Math. Phys., 46:2 (1981), 97–103  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:161
    Full text:50
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019